# SDR FDEA201106282481

- Difficulty date: June 28, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655458310
- Condition: Dented
- Location: Bs 1070-1110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOWER FUSELAGE SKIN STA 1070-1110, STR 21L.  CUTOUT DAMAGE, FABRICATED, & INSTALLED REPAIR DOUBLER & FILLER IAW SRM 53-30-3 FIG 1 & 14, SRM 51-10-2, SRM 51-30-8, & SRM 51-30-2.
